# SDR 371PA0056

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Intercostal
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INTERCOSTAL CRACKED AT HINGE ATTACH BOLT.  REPAIRED IAW SRM 51-70-11.
